# SDR WRLA97145

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C803833
- Condition: Frozen
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INITIAL DESCENT, FLIGHT CREW FOUND NR 2 THROTTLE WOULD NOT MOVE, FLIGHT CREW ELECTED TO SHUT DOWN ENGINE IN FLIGHT.  ENGINE SHUTDOWN ACCOMPLISHED PER ABNORMAL PROCEDURES.  AIRCRAFT CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL INSPECTED CABLES FOR EVIDENCE OF ENTRAPPED WATER.  NO EVIDENCE FOUND.  CHECK THROTTLE FOR NORMAL MOVEMENT, NO FAULT NOTED, GROUND RUN ENGINE.  AIRCRAFT RETURNED TO SERVICE.  SUBMITTER STATES, SUSPECT CONDENSATION TRAPPED WITHIN CABLES AND FREEZING AT HIGH ALTITUDE.  A UPGRADE CABLE WILL BE INSTALLED PER MDC AOL NR 10-1972A, P/N 580-291-751. (M)
